# SDR MWEA020107

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 995791921
- Condition: Cracked
- Location: Station 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METALLIC FLOOR PANEL B8, HAS A FASTENER HOLE CRACKED AND ON THE SAME END THE OTHER CORNER IS CRACKED OFF WITH A BROKEN RIVET HEAD NEAR BY.  --  FABRICATED AND INSTALLED DOUBLER.
